MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY VISTAXL MONITOR; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY VISTAXL MONITOR; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number MS18986
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.A draeger technician went on site and no malfunctions were identified.
 
Event or Problem Description
On 5 sep 2022 a complaint was received regarding an event where the involved patient died.There was an alleged report of a malfunction initially, but it was verified that alarms were manually turned off for the event.On 9 sep 2022 new information was received stating that the customer was alleging that the device not triggering an alarm during the event played a part in the patient outcome.
 
Event or Problem Description
On 5sep2022 a complaint was received regarding an event where the involved patient died.There was an alleged report of a malfunction initially, but it was verified that alarms were manually turned off for the event.On 9sep2022 new information was received stating that the customer was alleging that the device not triggering an alarm during the event played a part in the patient outcome.
 
Additional Manufacturer Narrative
The log images provided confirm the alarms were set to off for spo2, pls, fc, resp, ta, tb and cvp/min during the time of the event.The alarm history log image provided, shows two "resp apnea" alarms were generated and they were silenced/suspended by the user during the event.The vista xl was evaluated by a draeger technician on site and no malfunction with the device was identified.Additional information requested including ecg strips could not be made available.One picture provided, shows a non-draeger battery used with the monitor although this does not contribute to the reported issue.There was no device malfunction identified.H3 other text : a draeger technician went on site and no malfunctions were identified.

Brand Name
INFINITY VISTAXL MONITOR
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
MDR Report Key15405519
Report Number1220063-2022-00013
Device Sequence Number6999762
Product Code MHX
UDI-Device Identifier04049098003858
UDI-Public04049098003858
Combination Product (Y/N)N
PMA/510(K) Number
K070566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMS18986
Device Catalogue NumberMS18986
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer09/05/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown